# SDR DALA2025083106422

- Difficulty date: August 25, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 111,632 hours, 15,877 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV- TO JFK DUE TO NOSE A/G DISAGREE WITH TO CONFIG / FLAPS WARNING MESSAGE IN CRUISE.   REPLACED PSEU, FSEU, WARN ELEX POWER SUPPLY MODULE B, T/O CONFIG MODULE, AND NOSE NOT COMPRESSED SENSOR S266.(7867730)
